It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I see this type of post all the time: "I just started (lexapro/zoloft/prozac, etc.) a few days ago and I feel horrible! Should I stop?"

Tons of people on this board can back this up. Yes, the first 10-14 days of taking an SSRI will make you feel WORSE. Your anxiety will be spiked. You will feel physically ill. It's horrible.

This type of reaction is totally, 100%, absolutely normal. I've had to do this twice (tip: start with physcian recommended "theraputic" dose...I was stupid)

By day 10-14 you should start to feel some effects and the side effects of the medication will start to lessen.

By day 21, if the dosage is right and this is the right drug for you, you will feel markedly better.

Tip. Count the days. Day 1, Day 2...just count them off. It's like your own little battle. Get through each day. By day 10 you probably will have stopped counting.

Please try to hang in there. Lots of us here know how horrid those first two weeks are. Then we experience the relief that comes when one day the drugs start to really work. Then we experience something we all want to feel...Hope.

[Note: Not advocating any particular medication, just trying to help those whose physicians have recommended an SSRI]
ymoore...when I was at my absolute worst my doctor was okay to do a phone appointment. She knew how bad I was. And those first 10 days on Lexapro are horrible! Stick with it. Just count off each day. You're at day 5. You're about halfway there to starting to feel it work on the anxiety.





All times are GMT -7. The time now is 06:29 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!